Acute anterior myocardial infarction after chemotherapy for testicular seminoma in a young patient


Ozben B., Kurt R. , Oflaz H. , Sezer M. , Basaran M. , Goren T., ...More

CLINICAL AND APPLIED THROMBOSIS-HEMOSTASIS, vol.13, no.4, pp.439-442, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1177/1076029607303334
  • Title of Journal : CLINICAL AND APPLIED THROMBOSIS-HEMOSTASIS
  • Page Numbers: pp.439-442

Abstract

Testicular cancer is the most common solid tumor among young men aged 15 to 35 years. Combination chemotherapy with cisplatin, etoposide, and bleomycin remains the mainstay of treatment. We present a 27-year-old man who presented with an acute anterior myocardial infarction during the second course of chemotherapy for seminoma. Because the patient had no significant risk factors for coronary heart disease, the infarction was likely caused by the chemotherapy regimen.